# SDR SWAA2022020333847

- Difficulty date: October 27, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,036 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500A+11 TO BS 500 I LBL 22 TRANSITION PANEL IS CORRODED AROUND NUT PLATES. / EVALUATED CORROSION ON LBL22 FWD CARGO TRANSITION PANEL; FOUND TO BE OUT OF LIMIST PER SRM-53-00-53-1A-2; REMOVED SECTION OF THE TRANSITION PANEL FROM STA 500A+11 TO BS 500I; IAW-SRM-53-00-53-2R-5; LOCATED AND DRILLED NEW REPLACEMENT SECTION OF TRANSITION PANEL; IAW-SRM-53-00-53-2R-5/DWG 143A7501; TREAT AND PRIME REPAIR PARTS SRM-51-20-01; INSTALLED NEW SECTION OF TRANSTION PANEL 500A+11-500I IAW SRM-53-00-53-2R-5 DWG. 143A7501
